| Model Number |
638RL34 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Codes |
Nerve Damage (1979); Pneumothorax (2012); Local Reaction (2035)
| Date of Event |
11/08/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Medtronic received information from the patient that the same day post implant of this 34mm mitral annuloplasty ring, it was reported that their lung collapsed and they had phrenic nerve damage.No intervention or treatment has been performed.It was also noted that an unknown duration post implant, the patient has been experiencing redness on their chest, and hives on their back and left arm.The patient takes benadryl to help with these symptoms.It was also shared that the patient has food allergies, therefor they will follow-up with their allergist to determine any new allergies.No intervention or additional adverse patient effects were reported.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.